# SDR UIEA2017072801343

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,766 hours, 20,441 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5
- Part serial: 165985
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S PITOT EICAS AFTER ENGINE START.  REMOVED AND REPLACED THE PITOT PROBE IAW AMM 34-11-01. SYSTEM TESTED GOOD.
